# SDR TWAA0006411

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, IN AFT CARGO COMPT, FOUND WEB FROM STA 935 TO 943, LONGERON 25R TO 29R, WAS CORRODED.  REMOVED SURFACE CORROSION PER SPM 6-80-01.  PAINTED PER SRM 51-10-3, FIG 20.
